# SDR A6WA202111157969

- Difficulty date: November 12, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 42,026 hours, 39,942 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/ICE DUCT WARNING MSG IN FLIGHT.  LH FUSELAGE AND WING RED ON A/ICE SYNOPTIC PAGE.  C/W QRH.  STBY WORKS.  LANDING WEIGHT 47,200 LBS, SMOOTH LANDING.    ***AIRCRAFT REMOVED FROM SERVICE***  TROUBLESHOT PER FIM AND AMM 36-121-36-21. NO FAULTS FOUND SUSPECT FAILURE OF LEFT FIX SWITCH. R&R LEFT SWITCH IAW AMM 26-21-01      OPS/FUNCTIONAL TEST GOOD. OPS OF BLEED AIR SYSTEM IS GOOD         IAW 36-21. REMOVED PLACARD/MEL
